American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32H25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 29 of 29 found      Go to page: 1

[1] Do Duc Thai, Pascal J. Thomas, Nguyen Van Trao and Mai Anh Duc. On hyperbolicity and tautness modulo an analytic subset of Hartogs domains. Proc. Amer. Math. Soc. 141 (2013) 3623-3631.
Abstract, references, and article information   
View Article: PDF

[2] Pei-Chu Hu and Chung-Chun Yang. The second main theorem of holomorphic curves into projective spaces. Trans. Amer. Math. Soc. 363 (2011) 6465-6479. MR 2833564.
Abstract, references, and article information   
View Article: PDF

[3] Chien-Wei Lin and Julie Tzu-Yueh Wang. Generalizations of rigid analytic Picard theorems. Proc. Amer. Math. Soc. 138 (2010) 133-139. MR 2550177.
Abstract, references, and article information   
View Article: PDF

[4] Min Ru and Julie Tzu-Yueh Wang. Truncated second main theorem with moving targets. Trans. Amer. Math. Soc. 356 (2004) 557-571. MR 2022710.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Bernard Shiffman and Mikhail Zaidenberg. Hyperbolic hypersurfaces in $\mathbb P^n$ of Fermat-Waring type. Proc. Amer. Math. Soc. 130 (2002) 2031-2035. MR 1896038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Zhen-han Tu. Normality criteria for families of holomorphic mappings of several complex variables into $P^N(C)$. Proc. Amer. Math. Soc. 127 (1999) 1039-1049. MR 1469438.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Peter Hall. Uniqueness theorems for parametrized algebraic curves . Trans. Amer. Math. Soc. 341 (1994) 829-840. MR 1144014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Peter Hall. A Picard theorem with an application to minimal surfaces. II . Trans. Amer. Math. Soc. 325 (1991) 895-902. MR 1013332.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Michael J. Cowen. The method of negative curvature: the Kobayashi metric on ${\bf P}\sb 2$ minus $4$ lines . Trans. Amer. Math. Soc. 319 (1990) 729-745. MR 958888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Wan Xi Chen. Defect relations for degenerate meromorphic maps . Trans. Amer. Math. Soc. 319 (1990) 499-515. MR 1010882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Peter Hall. A Picard theorem with an application to minimal surfaces . Trans. Amer. Math. Soc. 314 (1989) 597-603. MR 978376.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Pentti Järvi. An extension theorem for normal functions . Proc. Amer. Math. Soc. 103 (1988) 1171-1174. MR 955002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] P. G. Dixon and J. Esterle. Michael's problem and the Poincaré-Fatou-Bieberbach phenomenon. Bull. Amer. Math. Soc. 15 (1986) 127-187. MR 854551.
Abstract, references, and article information   
View Article: PDF

[14] Kyong T. Hahn. Asymptotic properties of normal and nonnormal holomorphic mappings. Bull. Amer. Math. Soc. 11 (1984) 151-154. MR 741728.
Abstract, references, and article information   
View Article: PDF

[15] Myung H. Kwack. Meromorphic mappings into compact complex manifolds with a Grauert positive bundle of $q$-forms . Proc. Amer. Math. Soc. 87 (1983) 699-703. MR 687645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] S. I. Goldberg and C. Mueller. Brownian motion, geometry, and generalizations of Picard's little theorem. Bull. Amer. Math. Soc. 7 (1982) 259-263. MR 656207.
Abstract, references, and article information   
View Article: PDF

[17] Nicholas C. Petridis. Distance and volume decreasing theorems for quasiconformal mappings . Proc. Amer. Math. Soc. 83 (1981) 93-98. MR 619990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Robert E. Molzon. Capacity and equidistribution for holomorphic maps from ${\bf C}\sp{2}$ to ${\bf C}\sp{2}$ . Proc. Amer. Math. Soc. 71 (1978) 46-48. MR 0590431.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Bernard Shiffman. Holomorphic curves in algebraic manifolds. Bull. Amer. Math. Soc. 83 (1977) 553-568. MR 0440075.
Abstract, references, and article information   
View Article: PDF

[20] Wilhelm Stoll. Aspects of value distribution theory in several complex variables. Bull. Amer. Math. Soc. 83 (1977) 166-183. MR 0427692.
Abstract, references, and article information   
View Article: PDF

[21] Shoshichi Kobayashi. Intrinsic distances, measures and geometric function theory. Bull. Amer. Math. Soc. 82 (1976) 357-416. MR 0414940.
Abstract, references, and article information   
View Article: PDF

[22] Nicholas C. Petridis. A generalization of the little theorem of Picard . Proc. Amer. Math. Soc. 61 (1976) 265-271. MR 0427691.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Kiyoshi Niinō. Deficiencies of the associated curves of a holomorphic curve in the projective space . Proc. Amer. Math. Soc. 59 (1976) 81-88. MR 0414943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Jo ao Lucas Marquês Barbosa. On minimal immersions of $S\sp{2}$ into $S\sp{2m}$ . Trans. Amer. Math. Soc. 210 (1975) 75-106. MR 0375166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] A. Marden and S. Rickman. Holomorphic mappings of bounded distortion . Proc. Amer. Math. Soc. 46 (1974) 226-228. MR 0348146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Michael J. Cowen. Hermitian vector bundles and value distribution for Schubert cycles . Trans. Amer. Math. Soc. 180 (1973) 189-228. MR 0333252.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Michael J. Cowen. Families of negatively curved Hermitian manifolds . Proc. Amer. Math. Soc. 39 (1973) 362-366. MR 0315163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Peter Kiernan. Extensions of holomorphic maps . Trans. Amer. Math. Soc. 172 (1972) 347-355. MR 0318519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Mark L. Green. Holomorphic maps into complex projective space omitting hyperplanes . Trans. Amer. Math. Soc. 169 (1972) 89-103. MR 0308433.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 29 of 29 found      Go to page: 1